Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Pain behind knee, muscle cramps in legs. Taking medication for diabetes. Deep vein thrombosis?

How can you tell if you are having blood clots in your thighs or legs,Been experiencing pain behind the left knee chronically and major muscle cramps in both legs.Feeling cold at times.DO i have deep vein thrombosis perhaps?I am diabetic and take insulin .Hypertensive.Experience all over muscular twitching and spasms at times.
Asked On : Fri, 15 Feb 2013
Answers:  2 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
cramps in legs are commonly due to either hypo or hyper glycemia. sometimes even tracer elements deficiency like manganese, magnesium deficiency, electrolyte imbalances also cause this.

kindly meet your physician and get blood tests done to rule out all these.

wishing you good health
Answered: Wed, 31 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Orthopaedic Surgeon, Joint Replacement Dr. K. Naga Ravi Prasad's  Response
Jul 2013
Hi, thanks for writing to HCM.

The only way to exactly diagnose the presence of DVT is by undergoing DUPLEX ULTRASOUND (non-invasive method) & by VENOGRAPHY (invasive method).

More than 50% of patients with DVT will have no symptoms. Generally, DVT is suspected when a person is having the following symptoms -

* swelling in the affected leg including foot and ankle
* Pain in the leg often calf muscle starting as a cramp
* Presence of local warmth over the affected area
* Changes in the skin color - Pale, red or bluish discoloration

Hope this information is helpful. Good day
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor